# SDR FDEA201006262195

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 60,608 hours, 12,744 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 003008210
- Part serial: 5102
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF CALM AIR GOT A FUEL QTY/FUEL USED LEVEL 2 POSSIBLE FUEL LEAK ALERT. FOLLOWED QRH PROCEEDURE  S AND ISOLATED PROBLEM TO NR 2 MAIN TANK ERRONEOUS QTY  OF  - 4500. QTY IN TANK 2 WOLD FLUCTUATE IN MANUAL  AND AUTO. NO LEAK NOTED. REMOVED AND REPLACED NR 2 LT MJP AND NR 5 PROBE.   OPS CHECK & LEAK CHECK GOOD.
